File Exchange

image thumbnail

A Variational Inequality Approach to Compute Generalized Nash Equilibrium

version 1.0.0.0 (1.52 KB) by Sourav Mondal
A Variational Inequality Approach to Compute Generalized Nash Equilibrium

6 Downloads

Updated 18 Jun 2018

View License

Please refer to the paper below for theoretical details:
F. Facchinei, A. Fischer, and V. Piccialli, ``On Generalized Nash Games and Variational Inequalities,'' \textit{Oper. Res. Lett.}, vol. 35, no. 2, pp. 159–164, Mar. 2007.

Cite As

Sourav Mondal (2020). A Variational Inequality Approach to Compute Generalized Nash Equilibrium (https://www.mathworks.com/matlabcentral/fileexchange/67762-a-variational-inequality-approach-to-compute-generalized-nash-equilibrium), MATLAB Central File Exchange. Retrieved .

Comments and Ratings (0)

MATLAB Release Compatibility
Created with R2018a
Compatible with any release
Platform Compatibility
Windows macOS Linux